Okay, guys, this is totally embarrassing, in fact my face is probably bright red right now, but I don't know who else to ask, and I am too embarrassed to tell my doctor. Sooooo.......I took my provera, and I started a period almost 10 days after stopping the meds. My boobs hurt the last 4 or 5 days of meds, that 10 days of waiting to get a period, while I was on my period, and they still hurt. Seriously, they ache. I don't know if this is normal. I know one of the side effects of provera is "breast tenderness", but I would guess the side effects should go away after the meds are stopped. I feel so stupid, and awkward, kinda like I am 14 going through puberty all over again and not understanding half the crap my body does. My breasts just feel sensitive and uncomfortable. Has anyone else experienced this??????????
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...